# SDR CA110126002

- Difficulty date: January 25, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- System (JASC): 2760 · Drag Control System
- Part: Interface Unit
- Part number: 77430025810
- Part serial: 02718
- Condition: Unserviceable
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)   SECU (SPOILER ELECTRONIC CONTROL UNIT) REMOVED FROM AIRCRAFT FOR FLIGHT SPOILER CAUTION MESSAGE. UNIT WAS RETURNED TO AMO FOR REPAIR.  THE INITIAL DIAGNOSTICS PERFORMED UPON RECEIVING THE SPOILER ELECTRONIC CONTROL UNIT SN-01368 DID CONFIRM THE FAULT REPORTED BY CUSTOMER. A VISUAL INSPECTION OF THE SUSPECTED ASSEMBLY HAS REVEALED THAT SOME FITTED COMPONENTS INSTALLED DURING PREVIOUS MAINTENANCE ACTIVITIES ARE NOT APPROVED OR SPECIFIED BY THE ORIGINAL MANUFACTURER IN THEIR CMM FOR THIS EQUIPMENT. INVESTIGATION ALSO REVEALED THAT THERE IS INCORRECT SWITCH INSTALLED ON THE EPLD FOR THE CARD CONFIGURATION AND MOD LEVEL OF THE UNIT.  INTERFACE ASSEMBLY  SUSPECTED COMPONENTS INCLUDE THE FOLLOWING:  1-FIFO DRIVERS U5, U6, U105 & U106 PN CY7C421-30MB SHOULD BE CY7C421-65MB ACCORDING TO OEM CMM.  2-PROGRAMABLE LOGIC DEVICES U1 PROGRAMMED WITH RJHC SOFTWARE INSTEAD OF RJNN AS SPECIFIED IN THE MAINTENANCE MANUAL.   THIS SECU WAS RECEIVED WITH RED PAINT SEALS ON THE COVER SCREWS INDICATING THAT IT HAS BEEN PREVIOUSLY REPAIRED BY A THIRD PARTY.
